×

zbMATH — the first resource for mathematics

Meromorphic functions that share two or three values. (English) Zbl 0712.30029
The author proves the following: Theorem: Let f and g be meromorphic functions such that f and g share 1,\(\infty\) with the same multiplicity. If \[ N(\gamma,\frac{1}{f})+N(\gamma,\frac{1}{g})+2\bar N(\gamma,f)<(u+o(1))T(\gamma)\quad (\gamma \in I), \] where \(u<1\), then \(f=g\) or \(fg=1\). This result is an extension of earlier results of the reviewer, Osgood, Gunderson and others.
Reviewer: Fred Gross

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. GROSS AND C. F. OSGOOD, Entire functions with common preimages, Factori-zation Theory of Meromorphic Functions, 19-24, Marcel Dekker, Inc., 1982. · Zbl 0494.30029
[2] G. G. GUNDERSEN, Meromorphic functions that share three or four values, J. London Math. Soc, (2), 20 (1979), 457-466 · Zbl 0413.30025 · doi:10.1112/jlms/s2-20.3.457
[3] W. K. HAYMAN, Meromorphic Functions, Clarendon Press, Oxford, 1964 · Zbl 0115.06203
[4] R. NEVANLINNA, Le Theorems de Picard-Borel et la Theorie des Functions Mero morphes, Gauthier-Villars, Paris, 1929.
[5] M. OZAWA, Unicity theorems for entire functions, J. d’Anal. Math., 30(1976), 411-420 · Zbl 0337.30020 · doi:10.1007/BF02786728
[6] K. TOHGE, Meromorphic functions covering certain finite sets at the same points, Kodai Math. J., 11 (1988), 249-279 · Zbl 0663.30024 · doi:10.2996/kmj/1138038877
[7] H. UEDA, Unicity theorems for entire functions, Kodai Math. J., 3 (1980), 212-223 · Zbl 0442.30024 · doi:10.2996/kmj/1138036193
[8] H. UEDA, Unicity theorems for meromorphic or entire functions, Kodai Math J., 3 (1980), 457-471. · Zbl 0468.30023 · doi:10.2996/kmj/1138036267
[9] H. UEDA, Unicity theorems for meromorphic or entire functions II, Kodai Math J., 6 (1983), 26-36. · Zbl 0518.30029 · doi:10.2996/kmj/1138036659
[10] HONG-XUN Yi, Meromorphic functions with common premages, J. of Math. (PRC), 7 (1987), 219-224 · Zbl 0689.30020
[11] HONG-XUN Yi, Meromorphic functions with two deficient values, Acta Math Sin., 30 (1987), 588-597. · Zbl 0654.30023
[12] HONG-XUN YI, On the uniqueness of meromorphic functions, Acta Math. Sin., 3 (1988), 570-576. · Zbl 0679.30024
[13] HONG-XUN YI, Meromorphic functions that share three values, Chin. Ann. Math., 9A (1988), 434-440 · Zbl 0699.30024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.